# SDR U2RA201702150001

- Difficulty date: February 15, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65B09631344
- Condition: Cracked
- Location: Tension Tie
- Part time: 9,071 hours, 2,104 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE STRAPS AT BS 1140 LEFT HAVE TWO CRACKS.  REMOVED AND REPLACED THE TENSION TIE STRAPS IAW SRM 51-40-02 PAGES 4-7 AND SB 747-53A2507 REVISION 2.
